Journal of Applied Mathematics

Almost Sure Central Limit Theory for Self-Normalized Products of Sums of Partial Sums

Qunying Wu

Full-text: Open access

Abstract

Let X , X 1 , X 2 , be a sequence of independent and identically distributed random variables in the domain of attraction of a normal law. An almost sure limit theorem for the self-normalized products of sums of partial sums is established.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 329391, 13 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495114

Digital Object Identifier
doi:10.1155/2012/329391

Mathematical Reviews number (MathSciNet)
MR2915715

Zentralblatt MATH identifier
1252.60030

Citation

Wu, Qunying. Almost Sure Central Limit Theory for Self-Normalized Products of Sums of Partial Sums. J. Appl. Math. 2012 (2012), Article ID 329391, 13 pages. doi:10.1155/2012/329391. https://projecteuclid.org/euclid.jam/1355495114


Export citation